FHI has said that they It is not excluded that menstrual disorders are caused by coronary artery vaccine. At the same time, they noted that bleeding disorders are common in women, and that a study is needed to confirm safe contact.
Several of the experts TV 2 spoke to have dared to move on. Depending on how much women experience it, they believe that the changes are unlikely to be explained by random chance.
“I think there are a surprising number of women who experience changes, which makes it difficult to explain it with something else,” says vaccine researcher Gunnveig Grødeland.
On Thursday 12 November, the Norwegian Medicines Agency treated 1402 Report on menstrual disorders After coronary artery bypass grafting. where Many women do not report And Several thousand reports of side effects remain untreatedThere may be large dark numbers.
A lot of women are experiencing changes, not only in Norway, but also abroad, and there is a possible link to the vaccine, says Grudeland.
Professor and immunologist Ann Spurkland is more careful.
– I think it is too early to conclude that such a link exists. But there is a stark coincidence between the vaccine and menstrual irregularities in some women, she said.
A British immunologist also told TV 2 there was a possibility of a connection.
“I think it’s biologically likely that she should be screened,” said Dr Victoria Malley, an immunologist and lecturer in reproductive immunology at Imperial College London. TV 2.
FHI has no evidence that the disorders are serious or lead to permanent changes in women. Grødeland agrees.
A woman suffers from a disorder, but it returns to normal after a while. So far, we have no reason to believe that this is nothing more than a temporary change, she says.
At the same time, Grødeland is concerned with mitigating that the unrest must be taken seriously.
It is uncomfortable and it is important to try to understand why it happened. So far we know very little about the cause. But when you see that there are so many who experience it, we should try to find the biological explanation, she says.
The vaccine researcher has a hypothesis about why the vaccine affects the menstrual cycle in women.
It probably has at least some relationship to the immune responses being formed that can affect hormones and thus the cycle, but it is important here to get better answers.
– It looks more clear pattern
Spurkland thinks we’re in a special situation, with nearly the entire population receiving a vaccine that can cause very severe side effects in the form of discomfort, fever and muscle aches in the days that follow.
“The fact that almost everyone has been involved in the same thing over a short period of time makes it easy to detect that some women have menstrual irregularities after the vaccine,” she says.
The professor explains that the discomfort that comes after taking the vaccine is due to the neurotransmitters that the immune cells release when they interact with the vaccine. Your body and immune system react just as it does when you actually have a viral infection.
She says such neurotransmitters can also affect the regulation of pituitary hormones, which in turn regulate the menstrual cycle.
It’s probably not uncommon for a menstrual cycle to get disrupted after the flu or something like that. It’s not particularly noticeable, because you’re on your own to experience it. Now you see more clearly that there may be a pattern here, she says.
From a nature’s point of view, Spurkland believes it makes sense not to start a new pregnancy in time around an infectious disease.
It may explain why neurotransmitters from the immune system cause menstrual irregularities.
Both the Norwegian Gynecological Society and the Norwegian Medical Society confirm that there have been reports of increased inquiries about bleeding disorders for gynecologists and physicians in Norway and the rest of the Nordic region.
We think that bleeding disorders in the vast majority of cases are not a sign of anything serious in younger women, but if you do develop postmenopausal bleeding, our advice is to see a doctor — regardless, says lead Kirsten Hald of the Norwegian Gynecological Society.
Hald has held meetings with the Norwegian Medicines Agency, and noted that the number of reports of bleeding disorders is taken seriously.
It is possible that it was the vaccine that led to this. We are confident that the professional authorities are following this closely and taking the matter seriously.
“Coffee trailblazer. Certified pop culture lover. Infuriatingly humble gamer.”